# SDR AU960949

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2
- System (JASC): 3418 · Stall Warning System
- Part: Detector
- Part number: 450742
- Condition: Faulty
- Location: Elevator Control
- Component: C522014
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STALL WARNING SYSTEM LIFT DETECTOR MICROSWITCH OPEN CIRCUITED
